sayrahelizabeth (sayrahelizabeth) wrote in cymbalta,
  • Mood: awake

One Year of Cymbalta

I originally posted here back when I first started on Cymbalta, about a year ago. I thought I would share my experience on the drug, now being about a year of using it.
I am taking Cymbalta to treat Depression.
I can honestly say that I've had my best experience with Cymbalta and my worst.
My best is the fact that I (right now) feel very balanced in regards to my general mood. I don't freak out or have serious anxiety over small things like I used to, and in general, I'm much more relaxed. It did take many months for me to get to this point, though.
My worst experience was when my doctors upped my doseage from 30's to 60's. At first I felt okay, but over the course of a month and a half, I started a gradual downward spiral. When I recall the months I was on the 60's...it's just a nightmare. I thought I was crazy, I started showing signs of obsessive complusive disorder BIG TIME (it runs in my family), and my mental health started to fall apart-even though I'd never had problems other than depression. I remember having an episode one night where I was having issues with time, I couldn't tell you the sequence of things that had happened recently-and it seemed like everything was just slowed down. I was probably taking more than the 60's towards the end, because I couldn't remember on a regular basis what I had taken (for a daily dosage). I tried writing myself notes in the end to remember when I had taken my pills, because my memory was crap. I saw my doctor when it got to the point where it was damaging my relationship and where I couldn't really work anymore-I had went home sick because of it-and I told my doctor that I HAD to get off the 60's. I felt like I was in a black hole all of the time.
As soon as I got off the 60's, I immediatly felt a change in everything. I was no longer having problems mentally, the fuziness was gone, I wasn't anxious, and I knew I wasn't crazy.
And that brings me to now. I don't really have many side effects other than extreme sweating (which I've grown used to over time) and weight gain-which is no picnic, but for me, I'd rather have extra weight than be skinny and depressed in the way I was.
  • Post a new comment

    Error

    default userpic
  • 19 comments